Archiv der Mathematik

, Volume 48, Issue 3, pp 208–212 | Cite as

The paraheight of certain skew linear groups

  • I. A. Stewart


Linear Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. S.Passman, The algebraic structure of group rings. New York 1977.Google Scholar
  2. [2]
    D. J. S.Robinson, A course in the theory of groups. Berlin-Heidelberg-New York 1972.Google Scholar
  3. [3]
    I. A.Stewart, Supersolubility in certain skew linear groups. J. London Math. Soc., to appear.Google Scholar
  4. [4]
    B. A. F.Wehrfritz, Infinite linear groups. Berlin-Heidelberg-New York 1973.Google Scholar
  5. [5]
    B. A. F. Wehrfritz, Nilpotence in certain linear groups. Proc. London Math. Soc. (3)46, 334–346 (1983).Google Scholar
  6. [6]
    B. A. F. Wehrfritz, On certain soluble skew linear groups. J. Pure App. Algebra29, 209–218 (1983).Google Scholar
  7. [7]
    B. A. F. Wehrfritz, The upper central factors of certain skew linear groups. Arch. Math.40, 481–494 (1983).Google Scholar
  8. [8]
    B. A. F. Wehrfritz, Hyperabelian skew linear groups. J. Algebra90, 220–229 (1984).Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • I. A. Stewart
    • 1
    • 2
  1. 1.School of Mathematical Sciences Queen Mary CollegeUniversity of LondonLondonEngland
  2. 2.Computing Laboratory Claremont TowerUniversity of Newcastle upon TyneNewcastle upon TyneEngland

Personalised recommendations